Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1657
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAkın, Ömer-
dc.contributor.authorKhaniyev, Tahir-
dc.contributor.authorOruc, O.-
dc.contributor.authorTürkşen, İ. B.-
dc.date.accessioned2019-07-04T14:19:40Z-
dc.date.available2019-07-04T14:19:40Z-
dc.date.issued2013-01-
dc.identifier.citationAkın, Ö., Khaniyev, T., Oruç, Ö., & TüRkşEn, I. B. (2013). An algorithm for the solution of second order fuzzy initial value problems. Expert Systems with Applications, 40(3), 953-957.en_US
dc.identifier.issn0957-4174-
dc.identifier.urihttps://doi.org/10.1016/j.eswa.2012.05.052-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1657-
dc.description.abstractIn this paper, we state a fuzzy initial value problem of the second order fuzzy differential equations. Here we investigate problems with fuzzy coefficients, fuzzy initial values and fuzzy forcing functions. We propose an algorithm based on alpha-cut of a fuzzy set. Finally we present some examples by using our proposed algorithm.en_US
dc.language.isoenen_US
dc.publisherPergamon-Elsevier Science Ltden_US
dc.relation.ispartofExpert system and Applicationsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectAlpha-cut operationen_US
dc.subject Fuzzy numberen_US
dc.subject Fuzzy initial valueen_US
dc.subject Fuzzy initial value problemen_US
dc.subject Fuzzy differential equationsen_US
dc.titleAn Algorithm for the Solution of Second Order Fuzzy Initial Value Problemen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume40en_US
dc.identifier.startpage953en_US
dc.identifier.endpage957en_US
dc.identifier.wosWOS:000311133600016-
dc.identifier.scopus2-s2.0-84867888497-
dc.institutionauthorAkın, Ömer-
dc.institutionauthorKhaniyev, Tahir-
dc.identifier.doi10.1016/j.eswa.2012.05.052-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ1-
dc.identifier.wosqualityQ1-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
crisitem.author.dept02.4. Department of Industrial Engineering-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

37
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

42
checked on Jan 11, 2025

Page view(s)

144
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.